分数阶时滞系统的通解(英文)  被引量:1

On General Solution of Fractional Order Delay Systems

在线阅读下载全文

作  者:刘可为[1,2] 蒋威[2] 

机构地区:[1]合肥工业大学数学学院,安徽合肥230009 [2]安徽大学数学科学学院,安徽合肥230039

出  处:《应用数学》2014年第4期844-850,共7页Mathematica Applicata

基  金:Supported by the National Natural Science Foundation of China(11371027);the Fundamental Research Funds for the Central Universities(2013HGXJ0226);the Fund of Anhui University Graduate Academic Innovation Research(10117700004)

摘  要:本文研究线性分数阶时滞系统的通解的解析表达式问题.利用Gronwall,得到该系统的解的指数估计,并且获得一个确保使用拉普拉斯变换方法求解分数阶微分方程的合理性的充分性条件.之后,利用Laplace变换方法,给出这些系统的通解公式.In this paper,analytic expressions for general solutions of linear fractional order delay systems are considered.By using Gronwall inequality,exponential estimates of solution for the fractional order delay systems is presented.A sufficient condition is given to guarantee the rationality of solving fractional order differential equations by the Laplace transform method.Moreover,by the Laplace transform,the general solution formulas of the linear fractional order delay systems are presented.

关 键 词:分数阶时滞系统 指数估计 基础解 通解 

分 类 号:O175.7[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象